# SDR CALA2018091901956

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 69,696 hours, 15,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 60444
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS CENTER ROW BETWEEN 20 AND 21 WILL NOT ILLUMIATE. BROKEN WIRES STRIPS PERFORMED EMERGENCY CROSS AISLE LIGHT REWORK AT ROW BETWEEN 20 & 21 REF NAT DRAWING NR 40N01115. REQUIRES IDT INSPECTION FOR LIGHT STRIP INSTALLATION REF GMM 09-10-05 STEP H 11(B). INSTALLED EMER LIGHT STRIP AND RELAID CARPET OK FOR SERVICE.
